Dimetapp® Multi Symptom Cold & Flu provides liquid fast relief from tough cold and flu symptoms such as headaches, sinus congestion, sore throat, body aches and pains and a runny nose.
Dimetapp® Multi Symptom Cold & Flu provides liquid fast relief from:
- Body aches and pains
- Runny nose
- Sore throat
- Sinus congestion
- Blocked nose
|Who can use this product|
|Children 12 years and over|
|Do not use|
|In children under 12 years|
|If capsule foil is broken|
|If you are hypersensitive to paracetamol, phenylephrine hydrochloride or sodium metabisulphite|
|With other products containing paracetamol, unless advised by a doctor or pharmacist|
Each liquid capsule contains:
- Paracetamol 300mg
- Phenylephrine Hydrochloride 5mg
Multi Symptom Capsule
|How many||How often||Time between
|Maximum No. of Doses|
|2 orange liquid capsules||Morning, Midday, Afternoon & Night||4-6 hours (as necessary)||8 capsules in 24 hours|
When to stop: Adults after a few days at a time unless advised to by a doctor. Children 12 years and over after 48 hours, except on medical advice. Keep to recommended dose. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26) or go to a hospital straight away even if you feel well.
Caution: This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful.
For additional information on precautions and warnings please refer to the carton.
Do not use in Children under 12 years. Store Below 25ºC